I had my gallbladder out two years ago. A couple of months ago I was in ER with back spasm and they gave me Morphine via IV line. Within half an hour I was absolute agony with upper right abdominal pain that radiated up to my right shoulder and down my arm (it even went numb). Since that attack I have been plagued with continuous upper abdomal discomfort, gurgling, wind and pain on both right and left side immediately under the breast. I even have shap chest pain. I wonder if I suffer from SOD and if so does anyone else have these symptoms. They often resemble symptoms of hiatus hernia, indigestion and heartburn.
I had my gallbladder out this year. I have the left and right upper abdominal pains that you are describing. No one has been able to help me either. I do not know what SOD is. I have been thinking its a hiatus hernia. Dont know what can help, but at least you know your not alone in this. Sorry too, cause I know how severely it hurts.
Holycow, what you're describing sounds very much like SOD. Certain narcotics can cause a spasm of the common bile duct or sphincter of Oddi. Please check with your GI person for the possible use of specific muscles 'relaxation' meds to see if that will give you some relief.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.